Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
3 Publications
2022 | Published | Journal Article | IST-REx-ID: 12214 |

Gehér GP, Titkos T, Virosztek D. The isometry group of Wasserstein spaces: The Hilbertian case. Journal of the London Mathematical Society. 2022;106(4):3865-3894. doi:10.1112/jlms.12676
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10772 |

Arguez NH. Mirror symmetry for the Tate curve via tropical and log corals. Journal of the London Mathematical Society. 2022;105(1):343-411. doi:10.1112/jlms.12515
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 9586 |

Kwan MA, Sudakov B, Tran T. Anticoncentration for subgraph statistics. Journal of the London Mathematical Society. 2019;99(3):757-777. doi:10.1112/jlms.12192
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv